# SDR SWAA991063

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591478
- Condition: Deployed
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FWD SERVICE DOOR EVACUATION SLIDE ACCIDENTALLY DEPLOYED.   REMOVED AND REPLACED SLIDE ASSY PER MM.
